Author Topic: I don't feel anxious but...  (Read 278 times)

[Buddie]

I don't feel anxious but...
« on: April 10, 2019, 11:22:10 pm »
My chest feels like it is vibrating. I'm not nervous, my heart isn't beating irregular or fast but I feel like my whole chest area (internal) is shaking. What is this?! Anyone have a clue??
 :-\
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I don't feel anxious but...
« Reply #1 on: April 11, 2019, 03:30:22 am »
There was a thread about this, as others have the same thing. I wish I could find it.

I, in fact, suffer from this because I've made so many mistakes and have shocked my CNS too much. It's very uncomfortable, and I especially feel it in the morning. Internal shaking, that's it...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I don't feel anxious but...
« Reply #2 on: April 11, 2019, 12:19:01 pm »
There was a thread about this, as others have the same thing. I wish I could find it.

I, in fact, suffer from this because I've made so many mistakes and have shocked my CNS too much. It's very uncomfortable, and I especially feel it in the morning. Internal shaking, that's it...

Sorry you feel it too. It's awful. This is my second attempt off Klonopin, I think mt CNS is very messed up as well. I remember feeling this way on my first attemot at .5mg of klonopin.  :-\

Thanks for your reply
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I don't feel anxious but...
« Reply #3 on: April 11, 2019, 01:23:26 pm »
I get this from time to time Fresh but it is not all the time. For me when it happens, I get heart palps to go along with it. It makes you feel very uncomfortable. Ugh!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I don't feel anxious but...
« Reply #4 on: April 23, 2019, 07:17:47 am »
FRESH: I understand exactly what you mean. I no longer have anxiety, but the chest and stomach have it, it's worst in the morning.

For my part, I think it depends on WD and the tension in the body. I forget to breathe, and then it will be even worse. Especially if I'm not lying on my back.

Are your chest muscles sore, and hard? I usually lie on my back, so that the muscles relax. Then I massage, and do breathing exercises. I try to live with medfulness, and live in the present. Then it feels better.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I don't feel anxious but...
« Reply #5 on: April 23, 2019, 09:43:03 pm »
I get something similar to this.  I'll have nothing to be anxious about, but all of a sudden I'll start suffering from the physical sxs of a panic attack.  heat/vibrating, sweating, high heart rate.  I call it chemical anxiety (others do to) because my body is having the physical response to anxiety from whatever it is that causes it but there is nothing mental that triggers it.  It's very frustrating and for me when it happens it always happens just before bed and totally ruins my night of sleep because I'll have these sweating/vibrating/toxic episodes all night.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I don't feel anxious but...
« Reply #6 on: April 24, 2019, 06:48:25 pm »
internal vibration, to me it felt like i had guitar strings running straight through my body and someone was twanging the hell out of them, it was bizarre.

it did pass
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I don't feel anxious but...
« Reply #7 on: April 24, 2019, 10:47:53 pm »
internal vibration, to me it felt like i had guitar strings running straight through my body and someone was twanging the hell out of them, it was bizarre.

it did pass

Exactly!! Thank you for this picture. In the last months of my taper from ativan - it was hell. It was so bad I put ice cold packs on my body and it still did not stop to vibrate. I still get that symptom from time to time but then I just think "oh? Again? fine" and after a while its over again. Its a typical withdrawal symptom. For some the breast is vibrating, for others the but, the arms, or allover.
Stay strong, this will pass!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.